# SDR CA120224004

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,172 hours
- Engine: Pwc PW545B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 661322201
- Condition: Broken
- Location: Pax Door
- Part time: 2,172 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE OF THE DOOR SPRINGS FOUND BROKEN.   AFTER A DETAILED INSPECTION,  FOUND THAT THE SPRING ITSELF WAS BROKEN ALONG WITH A ROD END AND A COVER PLATE.  NO STRUCTURAL DAMAGE WAS FOUND ON THE DOOR OR THE HINGES. REPLACED BEFORE NEXT FLIGHT.
